# SDR AALA201809259013

- Difficulty date: September 21, 2018
- Submitted: September 25, 2018
- Operation: Air carrier
- Aircraft: N929AN
- Make and model: Boeing 737823
- Aircraft serial: 30078
- Aircraft time: 55,455 hours, 22,850 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHTS WERE INOPERATIVE. FOUND THE CONNECTOR WAS DISCONNECTED,  REPLACED THE POWER SUPPLY IAW AMM 33-51-06. OPS CHECKED NORMAL.
